# SDR ASAA9710090

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE CABIN BARRIER 'EXIT TO REAR' EMERGENCY EXIT LIGHT WAS FOUND TO BE DIM.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (X)
